# SDR UALA2010030800803

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 36,091 hours, 4,427 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVHD SWITCH WIRE BROKEN.  SWAPPED THE SWITCH GUARD WITH THE "STANDBY PWR" SWITCH ON THE "MAINT ELECTRICAL PWR ONLY" PANEL. NEEDS PCN 585-5361. WHEN USING THE "STANDBY PWR" THE SWITCH NEEDS TO MOVED MANUAL AS THE AUTO POSITIONING FUNCTION OF SWITCH IS INOP.
